# SDR WS9R10FA0000467

- Difficulty date: April 21, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Thrust Washer
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WS9R) THE COMPONENT IS MFG WITH IMPROPER TOLERANCES.  HAVE DISCOVERED THIS PROBLEM DURING ENGINE O/H.  THE THICKNESS OF THIS COMPONENT VARIES FROM .092-.097 INCHES.  THIS THRUST WASHER IS FOUND IN MAIN BEARING SET FOR THESE ENGINES.  THIS ISSUE MAKES OBTAINING PROPER CRANKSHAFT THRUST CLEARANCE NEARLY IMPOSSIBLE, IAW MFG MM.
